# SDR SWAA2022031066364

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE APPROX WBL 190.97 AT RT WING (2 EA) 2022-55510 / [01] REPLACED ANGLES TRAILING EDGE APPROX WBL 190.97 AT RT WING (2 EA) IAW B737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW;[02] TASK COMPLETED; SEE INDIVIDUAL SIGN OFFS BELOW
